MathSciNet Relay Station
MathSciNet bibliographic data
MR2903981 41A60 (33C45 42C05)
Wang, X.-S.; Wong, R. Asymptotics of orthogonal polynomials via recurrence relations. Anal. Appl. (Singap.) 10 (2012), no. 2, 215–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement